Cohomology of non-complete algebraic varieties
Compositio Mathematica, Tome 23 (1971) no. 3, p. 257-264
@article{CM_1971__23_3_257_0,
     author = {Hartshorne, Robin},
     title = {Cohomology of non-complete algebraic varieties},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {23},
     number = {3},
     year = {1971},
     pages = {257-264},
     zbl = {0221.14014},
     mrnumber = {302649},
     language = {en},
     url = {http://www.numdam.org/item/CM_1971__23_3_257_0}
}
Hartshorne, Robin. Cohomology of non-complete algebraic varieties. Compositio Mathematica, Tome 23 (1971) no. 3, pp. 257-264. http://www.numdam.org/item/CM_1971__23_3_257_0/

W. Barth [1] Transplanting cohomology classes in complex-projective space. Amer. J. Math. 92 (1970), 951-967. | MR 287032 | Zbl 0206.50001

A. Grothendieck [2] Cohomologie locale des faisceaux cohérents et théorèmes de Lefschetz locaux et globaux (SGA 2). North-Holland (1968). | MR 476737 | Zbl 0197.47202

R. Hartshorne [3] Cohomological dimension of algebraic varieties. Annals of Math. 88 (1968), 403-450. | MR 232780 | Zbl 0169.23302

R. Hartshorne [4] Ample subvarieties of algebraic varieties. Springer Lecture Notes 156 (1970). | MR 282977 | Zbl 0208.48901

R. Hartshorne [5] Cohomological dimension of algebraic varieties, II. (In preparation). | Zbl 0169.23302

H. Hironaka and H. Matsumura [6] Formal functions and formal embeddings. J. Math. Soc. Japan 20 (1968), 52-82. | MR 251043 | Zbl 0157.27701

J.-P. Serre [7] Géométrie algébrique et géométrie analytique. Ann. Inst. Fourier 6 (1956), 1-42. | Numdam | MR 82175 | Zbl 0075.30401

Y.-T. Siu [8] Analytic sheaves of local cohomology. Bull. Amer. Math. Soc. 75 (1969), 1011-1012. | MR 271398 | Zbl 0182.11201

R. Speiser [9 ] Cohomological dimension of abelian varieties, thesis, Cornell University (1970). | Zbl 0271.14009

G. Trautmann [10] Ein Endlichkeitsatz in der analytischen Geometrie. Invent. math. 8 (1969), 143-174. | MR 251251 | Zbl 0175.37601